# SDR ASOA2012110902454

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 32,157 hours, 29,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.   DISCREPANCY NO LONGER EXISTS. IAW MCC, NO FURTHER ACTION IS REQUIRED.
